Please use this identifier to cite or link to this item:https://hdl.handle.net/20.500.12259/38679
Type of publication: research article
Type of publication (PDB): Straipsnis Clarivate Analytics Web of Science / Article in Clarivate Analytics Web of Science (S1)
Field of Science: Matematika / Mathematics (N001)
Author(s): Jachimavičienė, Justina;Sapagovas, Mifodijus;Štikonas, Artūras;Štikonienė, Olga
Title: On the stability of explicit finite difference schemes for a pseudoparabolic equation with nonlocal conditions
Is part of: Nonlinear analysis : modelling and control. Vilnius : Institute of Mathematics and Informatics, 2014, vol. 19, no. 2
Extent: p. 225-240
Date: 2014
Keywords: Pseudoparabolic equation;Nonlocal conditions;Stability regions;Nonlinear eigenvalue problem
Abstract: A new explicit conditionally consistent finite difference scheme for one-dimensional third-order linear pseudoparabolic equation with nonlocal conditions is constructed. The stability of the finite difference scheme is investigated by analysing a nonlinear eigenvalue problem. The stability conditions are stated and stability regions are described. Some numerical experiments are presented in order to validate theoretical results
Internet: http://www.mii.lt/na/issues/NA_1902/NA19206.pdf
Affiliation(s): Matematikos ir statistikos katedra
Vilniaus universitetas
Vytauto Didžiojo universitetas
Appears in Collections:Universiteto mokslo publikacijos / University Research Publications

Show full item record
Export via OAI-PMH Interface in XML Formats
Export to Other Non-XML Formats


CORE Recommender

WEB OF SCIENCETM
Citations 1

19
checked on Jun 6, 2021

Page view(s)

74
checked on Jun 6, 2021

Download(s)

8
checked on Jun 6, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.